# SDR 97ZZZX3568

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 066040211111
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SWAYS WHEN ON GPS APPROACH.
